# SDR AALA20150205003

- Difficulty date: January 30, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 96,303 hours, 15,165 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD OF AFT CARGO COMPARTMENT FLOORBEAM AT FS 1175 IS CORRODED BETWEEN LBL 21 & RBL 22.  R & R FLOORBEAM CHORD IAW AARD 51-00-05.
